# SDR FDEA201509232928

- Difficulty date: September 23, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 698 hours, 25,496 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX146N102849
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT FRAME AT STATION 1200, INNER CHORD, TOP SURFACES HAS CORROSIONS, FROM STRINGER 28R - 26R.  REMOVED CORROSION IAW SRM 51-10-02.  ORIGINAL MATERIAL THICKNESS IS 0.080", AFTER BLEND OUT, NO MATERIAL REMAINING.  OUT OF LIMITS IAW SRM 53-00-07-1A FIG 101 DET II.  R & R FRAME STATION 1200, BETWEEN STRINGER 24L & 24R IAW SRM 51-40-02 & DWG 146N1001.  CATEGORY A REPAIR, MAJOR  REPAIR.
